# SDR AWXA0000247

- Difficulty date: April 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 2,026 hours, 769 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 902716120
- Condition: Malfunctioned
- Location: Press Control
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THROUGH 4000 FT MSL AIRCRAFT WOULD NOT PRESSURIZE,  ACCOMPLISHED ECAM ACTION   (FAULT WAS DUPLICATED BY SHAKING WIRING AT MODE SELECT SWITCH)CORRECTIVE ACTION:  REPLACED FAULT PIN AT CABIN PRESSURE MODE SELECT SWITCH CABIN PRESSURE CHECKED GOOD. RECOMMENDATION:  REMAIN OPEN MONITOR
